Local diophantine properties of modular curves of D-elliptic sheaves

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We study the existence of rational points on modular curves of D-elliptic sheaves over local fields and the structure of special fibres of these curves. We discuss some applications which include finding presentations for arithmetic groups arising from quaternion algebras, finding the equations of modular curves of D-elliptic sheaves, and constructing curves violating the Hasse principle.

Original languageEnglish (US)
Pages (from-to)115-140
Number of pages26
JournalJournal fur die Reine und Angewandte Mathematik
Volume2012
Issue number664
DOIs
StatePublished - Jan 1 2012

Fingerprint

Modular Curves
Sheaves
Algebra
Hasse Principle
Arithmetic Groups
Quaternion Algebra
Curve
Fibers
Rational Points
Local Field
Fiber
Presentation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{4f11da793ef040d5be39d4f1dd1ecc26,
title = "Local diophantine properties of modular curves of D-elliptic sheaves",
abstract = "We study the existence of rational points on modular curves of D-elliptic sheaves over local fields and the structure of special fibres of these curves. We discuss some applications which include finding presentations for arithmetic groups arising from quaternion algebras, finding the equations of modular curves of D-elliptic sheaves, and constructing curves violating the Hasse principle.",
author = "Mihran Papikian",
year = "2012",
month = "1",
day = "1",
doi = "10.1515/CRELLE.2011.104",
language = "English (US)",
volume = "2012",
pages = "115--140",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "664",

}

Local diophantine properties of modular curves of D-elliptic sheaves. / Papikian, Mihran.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 2012, No. 664, 01.01.2012, p. 115-140.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Local diophantine properties of modular curves of D-elliptic sheaves

AU - Papikian, Mihran

PY - 2012/1/1

Y1 - 2012/1/1

N2 - We study the existence of rational points on modular curves of D-elliptic sheaves over local fields and the structure of special fibres of these curves. We discuss some applications which include finding presentations for arithmetic groups arising from quaternion algebras, finding the equations of modular curves of D-elliptic sheaves, and constructing curves violating the Hasse principle.

AB - We study the existence of rational points on modular curves of D-elliptic sheaves over local fields and the structure of special fibres of these curves. We discuss some applications which include finding presentations for arithmetic groups arising from quaternion algebras, finding the equations of modular curves of D-elliptic sheaves, and constructing curves violating the Hasse principle.

UR - http://www.scopus.com/inward/record.url?scp=85014522016&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014522016&partnerID=8YFLogxK

U2 - 10.1515/CRELLE.2011.104

DO - 10.1515/CRELLE.2011.104

M3 - Article

AN - SCOPUS:85014522016

VL - 2012

SP - 115

EP - 140

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 664

ER -